zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities. (English) Zbl 1227.93127
Summary: This paper studies the problem of continuous gain-scheduled PI tracking control on a class of stochastic nonlinear systems subject to partially known jump probabilities and time-varying delays. First, a gradient linearization procedure is used to construct model-based linear stochastic systems in the vicinity of selected operating states. Next, based on stochastic Lyapunov stabilization analysis, sufficient conditions for the existence of a PI tracking control are established for each linear model in terms of linear matrix inequalities. Finally, a continuous gain-scheduled approach is employed to design continuous nonlinear PI tracking controllers on the entire nonlinear jump system. A simulation example is given to illustrate the effectiveness of the developed design techniques.
MSC:
93E15Stochastic stability
93C10Nonlinear control systems
60J75Jump processes
93B18Linearizability of systems
References:
[1]Shi, P.; Boukas, E. K.: H-infinity control for Markovian jumping linear systems with parametric uncertainties, Journal of optimization theory and applications 95, No. 1, 75-99 (1997) · Zbl 1026.93504 · doi:10.1023/A:1022683311870
[2]Dragan, V.; Shi, P.; Boukas, E. K.: Control of singularly perturbed systems with Markovian jump parameters: an H approach, Automatica 35, No. 8, 1369-1378 (1999) · Zbl 0931.93021 · doi:10.1016/S0005-1098(99)00047-3
[3]Nguang, S. K.; Assawinchaichote, W.; Shi, P.: Robust H-infinity control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach, IET control theory applications 1, No. 4, 893-908 (2007)
[4]Zhang, L.; Shi, P.: Stability, l2-gain and asynchronous H-infinity control of discrete-time switched systems with average Dwell time, IEEE transactions on automatic control 54, No. 9, 2193-2200 (2009)
[5]Shi, P.; Xia, Y.; Liu, G.; Rees, D.: On designing of sliding mode control for stochastic jump systems, IEEE transactions on automatic control 51, No. 1, 97-103 (2006)
[6]Hu, L.; Shi, P.; Frank, P.: Robust sampled-data control for Markovian jump linear systems, Automatica 42, No. 11, 2025-2030 (2006) · Zbl 1112.93057 · doi:10.1016/j.automatica.2006.05.029
[7]Chen, W. H.; Xu, J. X.; Guan, Z. H.: Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays, IEEE transactions on automatic control 48, No. 12, 2270-2276 (2003)
[8]Mahmoud, M.; Shi, P.: Robust Kalman filtering for continuous time-lag systems with Markovian jump parameters, IEEE transactions on circuits and systems 50, No. 1, 98-105 (2003)
[9]Shi, P.; Boukas, E. K.; Agarwal, R.: Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, IEEE transactions on automatic control 44, No. 8, 1592-1597 (1999) · Zbl 0986.93066 · doi:10.1109/9.780431
[10]Zhang, L. X.; Boukas, E. K.: Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities, Automatica 45, No. 2, 463-468 (2009) · Zbl 1158.93414 · doi:10.1016/j.automatica.2008.08.010
[11]Zhang, L. X.; Boukas, E. K.; Lam, J.: Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities, IEEE transactions on automatic control 53, No. 10, 2458-2464 (2008)
[12]Zhang, L. X.; Boukas, E. K.: Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities, Automatica 45, No. 6, 1462-1467 (2009) · Zbl 1166.93378 · doi:10.1016/j.automatica.2009.02.002
[13]Henmi, T.; Ohta, T.; Deng, M. C.; Inoue, A.: Tracking control of a two-link planar manipulator using nonlinear model predictive control, International journal of innovative computing, information and control 6, No. 7, 2977-2984 (2010)
[14]Wang, Z.; Li, S. H.; Fei, S. M.: Finite-time tracking control of bank-to-turn missiles using terminal sliding mode, ICIC express letters 3, No. 4 (B), 1373-1380 (2009)
[15]Zhao, Y.; Gao, H. J.; James, L.; Du, B. Z.: Stability and stabilization of delayed T–S fuzzy systems: a delay partitioning approach, IEEE transactions on fuzzy systems 17, No. 4, 750-762 (2009)
[16]Li, H. Y.; Chen, B.; Zhou, Q.; Qian, W. Y.: Robust stability for uncertain delayed fuzzy Hopfield neural networks with Markovian jumping parameters, IEEE transactions on systems, man, and cybernetics–B: cybernetics 39, No. 1, 94-102 (2009)
[17]Xia, Y. Q.; Zhu, Z.; Li, C. M.; Yang, H. J.; Zhu, Q. M.: Robust adaptive sliding mode control for uncertain discrete-time systems with time delay, Journal of the franklin institute 347, No. 1, 339-357 (2010)
[18]Hien, L. V.; Phat, V. N.: Exponential stability and stabilization of a class of uncertain linear time-delay systems, Journal of the franklin institute 346, No. 6, 611-625 (2009) · Zbl 1169.93396 · doi:10.1016/j.jfranklin.2009.03.001
[19]Zhang, J. H.; Shi, P.; Qiu, J. Q.: Non-fragile guaranteed cost control for uncertain stochastic nonlinear time-delay systems, Journal of the franklin institute 346, No. 7, 676-690 (2009)
[20]Mahmoud, M. S.; Shi, Y.; Al-Sunni, F. M.: Dissipativity analysis and synthesis of a class of nonlinear systems with time-varying delays, Journal of the franklin institute 346, No. 6, 570-592 (2009) · Zbl 1169.93012 · doi:10.1016/j.jfranklin.2009.02.010
[21]Liu, L. P.; Han, Z. Z.; Li, W. L.: H non-fragile observer-based sliding mode control for uncertain time-delay systems, Journal of the franklin institute 347, No. 2, 567-576 (2010) · Zbl 1185.93034 · doi:10.1016/j.jfranklin.2009.10.021
[22]Sen, M. D. L.: On the excitability of a class of positive continuous time-delay systems, Journal of the franklin institute 346, No. 7, 705-729 (2009)
[23]Qiu, J. Q.; Lu, K. F.: New robust passive stability criteria for uncertain singularly Markov jump systems with time delays, ICIC express letters 3, No. 3 (B), 651-656 (2009)
[24]Wang, M.; Chen, B.; Liu, X. P.; Shi, P.: Adaptive fuzzy tracking control for a class of perturbed strict-feedback nonlinear time-delay systems, Fuzzy sets and systems 159, No. 8, 949-967 (2008) · Zbl 1170.93349 · doi:10.1016/j.fss.2007.12.022
[25]Zhang, D.; Yu, L.: H output tracking control for neutral systems with time-varying delay and nonlinear perturbations, Communications in nonlinear science and numerical simulation 15, No. 11, 3284-3292 (2010) · Zbl 1222.93110 · doi:10.1016/j.cnsns.2009.12.032
[26]Li, Q. K.; Zhao, J.; Dimirovski, G. M.: Tracking control for switched time-varying delays systems with stabilizable and unstabilizable subsystems, Nonlinear analysis: hybrid systems 3, No. 2, 133-142 (2009) · Zbl 1166.93325 · doi:10.1016/j.nahs.2008.11.004
[27]Tang, G. Y.; Sun, H. Y.; Pang, H. P.: Approximately optimal tracking control for discrete time-delay systems with disturbances, Progress in natural science 18, No. 2, 225-231 (2008)
[28]Chen, W. S.; Li, J. M.: Backstepping tracking control for nonlinear time-delay systems, Journal of systems engineering and electronics 17, No. 4, 846-852 (2006) · Zbl 1158.93334 · doi:10.1016/S1004-4132(07)60026-7
[29]Na, J.; Ren, X. M.; Gao, Y.; Robert, G.; Ramon, C. C.: Adaptive neural network state predictor and tracking control for nonlinear time-delay systems, International journal of innovative computing, information and control 6, No. 2, 627-640 (2010)
[30]Li, Q. K.; Liu, X. J.; Zhao, J.; Sun, X. M.: Observer based model reference output feedback tracking control for switched linear systems with time delay: constant delay case, International journal of innovative computing, information and control 6, No. 11, 5047-5060 (2010)
[31]Johansen, T. A.; Hunt, K. J.; Petersen, I.: Gain-scheduled control of a solar power plant, Control engineering practice 8, No. 9, 1011-1022 (2000)
[32]Byung, H. C.; Hee, C. N.: Design of stability and performance robust fuzzy logic gain scheduler for nuclear steam generators, IEEE transactions on nuclear science 44, No. 3, 1431-1441 (1997)
[33]Chirl, H. L.; Myoung, H. S.; Myung, J. C.: A design of gain-scheduled control for a linear parameter varying system: an application to flight control, Control engineering practice 9, No. 1, 11-21 (2001)
[34]Marcelo, C.; Stanislaw, H.: Stabilizing controller design for uncertain nonlinear systems using fuzzy models, IEEE transactions on fuzzy systems 7, No. 2, 133-142 (1999)
[35]Mao, X.: Stability of stochastic differential equations with Markovian switching, Stochastic processes and their applications 79, No. 1, 45-67 (1999) · Zbl 0962.60043 · doi:10.1016/S0304-4149(98)00070-2
[36]Wang, Y.; Xie, L.; De Souza, C. E.: Robust control of a class of uncertain nonlinear systems, Systems and control letters 19, No. 2, 139-149 (1992) · Zbl 0765.93015 · doi:10.1016/0167-6911(92)90097-C